# SDR YENA2022090900884

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 70,317 hours, 25,045 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2119, ORH-FLL. 'DIRTYSOCK SMELL REAR CABIN LANDING & FRONT; "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
